May 8, 2007
which are the drugs that cause facial wasting?
Response from Dr. Pierone
The main culprits for producing facial lipoatrophy are d4T (stavudine, Zerit), AZT (zidovudine, Retrovir, Combivir, Trizivir), and ddI (Videx). Other medications may contribute, but these agents are the most common offenders.
Zostovax and HIV
HIV even though Blood Work is Norma.
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.